MAUDE Adverse Event Report: ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation

ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Model Number A-TFSE-D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident of a pericardial tamponade could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.
 
Event or Problem Description
After the pulmonary vein isolation procedure, a pericardial tamponade occurred, resulting in a pericardiocentesis and the patient going to the operating room.The procedure was completed with no issues, including an ultrasound being performed that showed no evidence of a pericardial effusion.The patient was stable and taken to the hospital ward.A couple of hours after the procedure the patient began to not feel well so another ultrasound was performed which revealed the pericardial tamponade.The patient was taken to the cardiac catheterization lab where approximately 300ml of blood was drained.A perforation could not be located precisely, so the patient was transferred to the operating room but remained stable, so no further intervention was required.There were no performance issues with any abbott device during procedure.The physician stated that the effusion was most likely a result of the ablation being performed.

Brand Name
TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23813082
Report Number3008452825-2025-00657
Device Sequence Number9285974
Product Code OAE
UDI-Device Identifier05415067034656
UDI-Public(01)05415067034656(10)11023217(17)280731
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P220013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA-TFSE-D
Device Catalogue NumberA-TFSE-D
Device Lot Number11023217
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown